# SDR DALA2016050503763

- Difficulty date: May 4, 2016
- Submitted: May 8, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 52,187 hours, 23,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL LOCATION FRAME 66 TO 68 LT SIDE AT AFT GALLEY AREA,  REPLACED FLOOR SILL LOCATION FRAME 66 TO 68 LT SIDE AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480019.
